Archive for Mathematical Logic 57 (3-4):195-201 (2018)

Abstract
We provide a game theoretical proof of the fact that if f is a function from a zero-dimensional Polish space to \ that has a point of continuity when restricted to any non-empty compact subset, then f is of Baire class 1. We use this property of the restrictions to compact sets to give a generalisation of Baire’s grand theorem for functions of any Baire class.
Keywords Baire class ξ function, Wadge game, Eraser game,Polish zero Dimensional space, Compact set  Logic  Logic  Philosophy  Philosophy
Categories No categories specified
(categorize this paper)
Reprint years 2017, 2018
ISBN(s)
DOI 10.1007/s00153-017-0563-6
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,205
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Playing in the First Baire Class.Raphaël Carroy - 2014 - Mathematical Logic Quarterly 60 (1-2):10.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.
Some Weak Forms of the Baire Category Theorem.Kyriakos Kermedis - 2003 - Mathematical Logic Quarterly 49 (4):369.
Codings of Separable Compact Subsets of the First Baire Class.Pandelis Dodos - 2006 - Annals of Pure and Applied Logic 142 (1):425-441.
An Analogue of the Baire Category Theorem.Philipp Hieronymi - 2013 - Journal of Symbolic Logic 78 (1):207-213.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Some More Conservation Results on the Baire Category Theorem.Takeshi Yamazaki - 2000 - Mathematical Logic Quarterly 46 (1):105-110.
Topological Framework for Finite Injury.Kyriakos Kontostathis - 1992 - Mathematical Logic Quarterly 38 (1):189-195.
Baire Reductions and Good Borel Reducibilities.Luca Motto Ros - 2010 - Journal of Symbolic Logic 75 (1):323-345.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Effective Borel Measurability and Reducibility of Functions.Vasco Brattka - 2005 - Mathematical Logic Quarterly 51 (1):19-44.

Analytics

Added to PP index
2018-03-24

Total views
8 ( #974,150 of 2,444,704 )

Recent downloads (6 months)
1 ( #457,256 of 2,444,704 )

How can I increase my downloads?

Downloads

My notes